Vol. 16, No. 2, 2022

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 16
Issue 8, 1777–2003
Issue 7, 1547–1776
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
 
Other MSP Journals
Rank 2 local systems, Barsotti–Tate groups, and Shimura curves
231–259

Raju Krishnamoorthy

Formal groups and lifts of the field of norms
261–290

Léo Poyeton

Essential finite generation of valuation rings in characteristic zero algebraic function fields
291–310

Steven Dale Cutkosky

Descent on elliptic surfaces and arithmetic bounds for the Mordell–Weil rank
311–333

Jean Gillibert and Aaron Levin

Cotangent bundle and microsupports in the mixed characteristic case
335–368

Takeshi Saito

Frobenius–Witt differentials and regularity
369–391

Takeshi Saito

Tamely ramified covers of the projective line with alternating and symmetric monodromy
393–446

Renee Bell, Jeremy Booher, William Y. Chen and Yuan Liu

On the Grothendieck-Serre conjecture about principal bundles and its generalizations
447–465

Roman Fedorov

Noncommutative Knörrer's periodicity theorem and noncommutative quadric hypersurfaces
467–504

Izuru Mori and Kenta Ueyama

Local constancy of intersection numbers
505–519

Andreas Mihatsch